# SDR UALA2012040202011

- Difficulty date: March 31, 2012
- Submitted: April 25, 2012
- Operation: Air carrier
- Aircraft: N213UA
- Make and model: Boeing 777222
- Aircraft serial: 30219
- Aircraft time: 42,196 hours, 9,168 cycles
- Engine: Pwa PW4077
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part serial: M33010L
- Condition: Wrong Part
- Location: Sta 1890
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

LEFT SIDEWALL LIGHT CONNECTOR M33010L AT BS 1890, IS NON COMPLIANT PER AMM.  REPLACED CONNECTOR, OPS CHECKED OKAY.
